# SDR USAA050702

- Difficulty date: May 17, 2005
- Submitted: June 22, 2005
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 69730578LF
- Condition: Cracked
- Location: Fuselage
- Part time: 50,136 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SHEAR TIE CRACKED 1 INCH, FS 520 BETWEEN S13R AND S14R.  REMOVED, FABRICATED AND REPLACED SHEAR TIE PER SRM 51-40-02 AND DWG 69-73057.  (M)
